It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 21 - 30 of 30 for bad experience with yaz. (0.008 seconds)


... Hi livingtoadstool! I hope I can shed some light on this subject. I too am on Yaz and I am feeling the symptoms you do right now. With the exception of the anxiety. But I feel like I don't want to do anything socially really either. ... (4 replies)
... You're welcome, Liz, and glad to hear that you're supplementing with these things, it's so important, especially when you're on the pill. Every woman is different in her reaction to a given pill, though. ... (8 replies)
... on ortho lo almost a year now..and on my 3rd and 4th months of it i had breakthrough bleeding... and even now some months out of the blue ill have light spotting with it...but other than that, ive really come to love this pill...no bad side effects at all from it. ... (17 replies)

... ecause these side effects will probably go away once your body gets used to the hormones... if they get really bad, though, you may want to discuss a pill switch with your doctor. ... (4 replies)
Ortho-TriCyclen Lo
Feb 27, 2007
... sogen, loestrin, yaz, and mircette and none of them worked for me. I even tried going off the pill and it's been 6 months now and things are worse. I have very bad cramping, major mood swings, 2, sometimes 3 periods a month, and acne breakouts since going off. ... (13 replies)
... irrational depression. That was my first pill, and I actually didn't try anything else for over a year, the experience was so bad. ... (3 replies)
... Seasonale and have experienced some issues that I am not happy about and have some concerns. I will admit, I have been off with taking my pill as much as 1 to 2 hours on about five times. ... (0 replies)
... Yasmin has helped me with that. I never had an extremely heavy period, more like normal, but now it's lighter. ... (8 replies)
Can this happen?
May 21, 2006
... f you have these side effects during the first couple of months on the pill, it's normal, and the side effects will often go away. However, it's not uncommon to experience side effects after several months of being on the pill. ... (3 replies)
... I haven't had my appt. with my doc yet, but do you start taking this the first day of your period or can you start it after? ... (2 replies)


Associated Tags: lo seasonale, lo-seasonale, loseasonale, seasonale

Pages: 1 2

All times are GMT -7. The time now is 04:25 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!